# SDR CALA9601390

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 69736
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INBOARD LEADING EDGE OF RT HORIZONTAL STABILIZER DENTED.  A HFEC INSPECTION FOUND A .5 INCH CRACK.  THE CRACKED AND DENTED AREA WAS CUT OUT, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 55-10-3.
